MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Catalog Number 07475918190
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of high results for multiple patient samples tested for elecsys igf-1 (igf-1) starting at the beginning of (b)(6) 2025 on a cobas 8000 e 801 module.The customer had previously used the immulite instrument, and the igf-1 results were lower.An example of questionable results was provided for 1 patient sample.On (b)(6) 2025, the result from the siemens method was 706.0 ng/ml.On (b)(6) 2025, the result from the e801 module was 1107 ng/ml.The repeat result was 1153 ng/ml.The patient had a previous result (b)(6) 2025) from the immulite instrument of 673 ng/ml.
 
Additional Manufacturer Narrative
The roche and siemens methods are not comparable.Internal investigations determined a calibration issue with the elecsys igf-1 assay, leading to elevated results in patient samples with very high igf-1 concentrations (between 800 ng/ml and 1600 ng/ml).Diluted results more accurately reflect the true igf-1 concentration.There was no issue with igf-1 results <800 ng/ml.The calibration issue was corrected, and customers were advised to change to the new lot numbers 912807 and 912815.However, even with the new lot numbers, the roche results would remain different from the siemens results as the methods are not comparable.

Brand Name
ELECSYS IGF-1
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23450187
Report Number1823260-2025-04457
Device Sequence Number9008043
Product Code CFL
UDI-Device Identifier07613336140864
UDI-Public07613336140864
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number07475918190
Device Lot Number853644
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient SexMale